Journal of Applied Mathematics and Physics

Vol.6 No.11(2018), Paper ID 88427, 8 pages

DOI:10.4236/jamp.2018.611186

 

Some Important Properties of Multiple G-Itô Integral in the G-Expectation Space

 

Fangyuan Liu, Yang Li

 

University of Shanghai for Science and Technology, Shanghai, China
University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2018 Fangyuan Liu, Yang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, F. and Li, Y. (2018) Some Important Properties of Multiple G-Itô Integral in the G-Expectation Space. Journal of Applied Mathematics and Physics, 6, 2219-2226. doi: 10.4236/jamp.2018.611186.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.